# SDR AMTA200600631

- Difficulty date: October 27, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT ENG OH LP 1 DISPLAYED DURING CRUISE.  REPAIRED BROKEN WIRES AT RIGHT NACELLE OVERHEAT DETECTOR IAW MM 20-00-14.  (M)
